Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for premature ejaculation

Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 2912 Questions

default
Posted on Fri, 6 Nov 2015 in General Health
Question: I am 42yrs male facing premature ejaculation since from the 16 yrs & these days maybe libido too decreasing.. With wife not even making love once in two months!
doctor
Answered by Dr. Ashok Kumar 15 minutes later
Brief Answer:
Premature ejaculation is treatable

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

Premature ejaculation can be treated or controlled with the help of behavioral methods and the medications.
The behavioral techniques need to be practiced during sex and yield results over a time. Even your partner can assist you in some of the techniques like squeeze technique.

The techniques are difficult to explain here but you can just google 'kegel method ' to understand it. For good results it is recoomended to have 100 contractions per day which can be divided in three to four times a day as per your convenience.
pThe other techniques are
1. Squeeze technique
2. Start- stop method
3. Interruption technique
U can choose any of them if they suit you.

Premature ejaculation can be controlled by medications.

SSRI antidepressant drugs cause delayed ejaculation as a side effect, and this side effect is used therapeutically in the treatment of premature ejaculation. These drugs are as following:
Tablet. Paroxetine [paxil 25 mg] at night or
Tablet. Fluoxetine [Prozac 20 mg] in the morning after the breakfast.. or
Tablet. Sertraline [Zoloft 50 mg] at night. Increase the dose to 100 mg after 15 days.

A person with premature ejaculation need to take any of these drugs regularly and its effect will appear only after 15 to 20 days.

Another strategy is to take drug one hour before sex. The another antidepressant drug dapoxetine [sustinex 30 mg] is given one hour before sex and it cause delayed ejaculation.


I hope this answers your question.
If you need to know more feel free to access following article.
XXXX

Thanks and regards
Dr Ashok Kumar
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar 3 minutes later
My organ also small & not thick.. Can i increase the girth atleast?
doctor
Answered by Dr. Ashok Kumar 59 minutes later
Brief Answer:
Unfortunately there is no method but there arefew myths

Detailed Answer:
Hello,
Thanks for reverting back to me.

Unfortunately there is no method which can increase the girth of penis although length can be increased with certain surgical procedures. Although surgery is indicated when someone have micropenis (<2 inch while erect)

I will take this opportunity to clarify myths prevalent in our society.
People think that large penis gives better sexual pleasure but this is just a myth.

Firstly there is no link between size of penis and sexual pleasure. The average size of penis is 2-3 inch while flaccid and 4-6 inch while erect. A penis as small as 3 inch is enough to stimulate any women as only one third of vagina is sensitive to tough. So for a 6-7 inch length vagina a men needs just 2-3 inch to stimulate sensitive part.
If you have penis more than three inch while erect I do not feel anything required on part of size of penis.

Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:
http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386

Thanks and regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar 2 minutes later
Pls tell me about safe procedures to increase the lenghth & thickness?
doctor
Answered by Dr. Ashok Kumar 6 minutes later
Brief Answer:
Please answer with arameters

Detailed Answer:
Hello,
Thanks for reverting.

Although I answered you in last follow up question but if you need more detailed instructions reply back with parameters like girth and length while flaccid and erect.

Thanks and regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar 13 minutes later
About 3inches flaccid & about 5 inches when erecrct
doctor
Answered by Dr. Ashok Kumar 2 hours later
Brief Answer:
You do not need anything to increase size

Detailed Answer:
Heelo,
Thanks for follow up.

From the parameters provided I am of the opinion that you do not need anything to increase length of penis as it is absolutely normal.

I must inform you again that there is no base for myth and it is ideal to drop as soon as possible so the stress can be reduced. Stress is one of the important factor for erectile dysfunction and premature ejaculation. So the irrational ideas will help you in treatment of erectile dysfunction and premature ejaculation.

Although you did not provided data about girth of penis so I am unable to comment on that part.

I hope this helps you.
In future if you wish to contact me directly, you can use the below mentioned link:
http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386
Thanks and regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,   ,  

Recent questions on  Sertraline

doctor1 MD

CONCERNS: I ve noticed that my legs have been swelling mostly around the ankles.....Both ankles. It s not that bad, when compared to previous swelling issues but it is the longest - since about February. I did start a new desk job so I am sitting more. But I started that back in November, and most days I walk during my breaks and for 20 minutes during lunch. What is concerning me more is that my calf muscles are getting really tight. And, I have a bump now on my right calf that has moved a little bit; around this area, there’s also a sensation like my muscle might spasm. Mostly while at my work desk, I notice my muscles tightening in my calf, hamstring and into my inner thigh. It s slightly worse on my right leg. HISTORY/ETC: I m a 37 year old female; about 60lbs overweight. I exercise lightly about 2 to 3 times per week; have a history of issues with my IT Band in my right leg tightening, and tailbone issues. Due to the tailbone issues, I m unable to sit ergonomically correct” in my desk chair and therefore sit at a recline. I am currently taking 50mg per day of Sertraline (started about 8 weeks ago). ETC: I ve tried drinking more water, stretching more, and elevating legs - and it doesn t make a bit of difference. Most physical activity hasn t really bothered it....maybe walking a little bit. Thank you for your time:)

doctor1 MD

I`m a 33 year old male, 5' 10" currently 194. When I masturbate, right after ejaculation, I urinate automatically. I believe I may have been doing it for the last several years. But I`ve just realized it was not normal. I thought it may have been Retrograde Ejaculation. But I read somewhere else it wasn`t. I was born with Spina Bifida,( Myelomeningocele) and Hydrocephalus. I take Dilantin and Phenytek for Epilepsy. I also take Zoloft and Celexa for Anxiety,OCD and Depression. Thanks

doctor1 MD

It is the weekend and am concerned about blood pressure. Last 3 readings: 140/88, 133/106, 137/105. Also have pounding headache in back of skull and top of head like a throbbing migraine. Saw my primary in May. All blood tests and EKG normal. Was taking Lisinopril HCTZ 20/12.5. My concern was swollen ankles so Dr. switched me to Lisinopril tabs 20mg & Lasix 40mg. I have not felt well since the switch. I have been treated for HBP about 15 years, am 56 and do smoke. Last 2 days have taken Lisinopril twice a day and 1/2 Lasix. Dr. told me I could do that as long as I monitor myself. Have not had numbers in 100s for a long time. Other medications are Aciphex 20mg, trazodone 100mg, sertraline 150mg and the lisinopril 20mg & lasix. I just do not feel well and need some advice. I will call my dr. on Monday to discuss. Thank you.

doctor1 MD

I HAVE BEEN TAKING TRIAMTERENE HCTZ FOR BLOOD PRESSURE AND SERTRALINE HCL FOR DEPRESSION AND LOSARTAN POTASSIUM FOR HIGH BLOOOD PRESSURE . MY HAIR IS FALLING OUT I HAVE A LARGE BALD SPOT ON THE TOP OF MY HEAD. I AM A FEMALE COULD THE MEDICATION CAUSE MY HAIR LOSS I HAVE BE USING THE MEDICATION FOR 3 YEARS

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was just told my test came back showing I have taken lorazepam . this is not the first time for this...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal. Zanax, Pretiq etc. have not helped. I need help.